Your Cart

Your cart is empty

Home  >  Volume 19 (2011)

Some Uniform Order Block Methods for the Solution of First Order Ordinary Differential Equations by A. M. Badmus and D. W. Mishelia. Vol.19, Pages 149-154
Sale price: $5.00

A. M. Badmus1 and D. W. Mishelia2
Department of Mathematics and Computer Science,
Nigerian Defence Academy Kaduna, Nigeria.
Department of Mathematics and Statistic
Umar Ibn Ibrahim Elkanami College of Education, science and Technology,
Bama, Borno State.

click here to download abstract (pdf)